Alert archive / New Jersey / Areal Flood Advisories in 2018
Areal Flood Advisory 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jan 12, 2018, 5:48 PM EST for Hunterdon County, Morris County, Somerset County, New Jersey. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2018, 5:48 PM EST (22:48 UTC)
- Expired
- Jan 12, 2018, 11:45 PM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
304
WGUS81 KPHI 122248
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
548 PM EST FRI JAN 12 2018
NJC019-027-035-130245-
/O.NEW.KPHI.FA.Y.0003.180112T2248Z-180113T0245Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Somerset NJ-
548 PM EST FRI JAN 12 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for Rapid Rises for...
Morris County in northern New Jersey...
Hunterdon County in northwestern New Jersey...
Somerset County in northern New Jersey...
* Until 945 PM EST
* At 547 PM EST...Heavy rain fell earlier today that resulted in
around one inch of rainfall. Going through this evening,
additional moderate to locally heavy rain will fall across
northeast New Jersey, resulting in rises in area rivers and
streams. Some of these rivers and streams are experiencing ice jam
related flooding.
* Flood warnings may be needed tonight, as an additional inch or so
of rain could worsen the minor flooding that is already occurring.
* Some locations that could experience flooding include...
New Brunswick, Morristown, Somerville, Somerset, Bridgewater,
Dover, Madison, Hopatcong, Middlesex, Florham Park, East Hanover,
Bound Brook, Manville, Hackettstown, Chatham, Boonton, Wharton,
Rockaway, Morris Plains and Mount Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4074 7437 4067 7446 4066 7440 4063 7442
4057 7453 4049 7446 4040 7461 4037 7472
4042 7475 4042 7480 4035 7486 4034 7492
4054 7507 4060 7517 4092 7472 4092 7465
4108 7449 4104 7450 4105 7446 4086 7432
$$
MPS2 follow-up statements
008
WGUS81 KPHI 130222
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
922 PM EST FRI JAN 12 2018
NJC019-027-035-130445-
/O.EXT.KPHI.FA.Y.0003.000000T0000Z-180113T0445Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Somerset NJ-
922 PM EST FRI JAN 12 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Advisory for Rapid Rises for...
Morris County in northern New Jersey...
Hunterdon County in northwestern New Jersey...
Somerset County in northern New Jersey...
* Until 1145 PM EST
* At 919 PM EST...Doppler radar indicated heavy rain that fell over
the area both earlier today and this evening which will cause
minor flooding in the advisory area. So far, between one and two
inches of rain has fallen, and additional rainfall is likely
tonight. Some of the rivers and streams are experiencing ice jam
related flooding.
* Some locations that could experience flooding include...
New Brunswick, Morristown, Somerville, Somerset, Bridgewater,
Dover, Madison, Hopatcong, Middlesex, Florham Park, East Hanover,
Bound Brook, Manville, Hackettstown, Chatham, Boonton, Wharton,
Rockaway, Morris Plains and Mount Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4074 7437 4067 7446 4066 7440 4063 7442
4057 7453 4049 7446 4040 7461 4037 7472
4042 7475 4042 7480 4035 7486 4034 7492
4054 7507 4060 7517 4092 7472 4092 7465
4108 7449 4104 7450 4105 7446 4086 7432
$$
MPS553
WGUS81 KPHI 130418
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1118 PM EST FRI JAN 12 2018
NJC027-035-130422-
/O.CAN.KPHI.FA.Y.0003.000000T0000Z-180113T0445Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Somerset NJ-
1118 PM EST FRI JAN 12 2018
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR MORRIS AND
SOMERSET COUNTIES...
The potential for localized minor flooding has come to an end in
Morris County and in Somerset County. As a result, the Flood
Advisory has been cancelled for the two counties.
LAT...LON 4051 7477 4051 7480 4043 7475 4042 7480
4038 7484 4038 7486 4035 7486 4034 7492
4054 7507 4060 7517 4071 7497 4078 7490
4078 7488 4074 7483 4072 7472 4064 7473
4062 7471
$$
NJC019-130445-
/O.CON.KPHI.FA.Y.0003.000000T0000Z-180113T0445Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-
1118 PM EST FRI JAN 12 2018
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1145 PM EST FOR
HUNTERDON COUNTY...
At 11:10 PM EST, runoff from today's rainfall was causing localized
minor flooding in Hunterdon County. Also, residual ice on local
rivers and streams was causing water to backup at some locations.
Additional rainfall around a half inch is possible overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4051 7477 4051 7480 4043 7475 4042 7480
4038 7484 4038 7486 4035 7486 4034 7492
4054 7507 4060 7517 4071 7497 4078 7490
4078 7488 4074 7483 4072 7472 4064 7473
4062 7471
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jan 12, 4:24 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 12, 4:24 PM EST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
424 PM EST Fri Jan 12 2018
.SYNOPSIS...
A strong cold front will cross the region late tonight through
Saturday morning as an area of low pressure moves along it. High
pressure will build in late Saturday through Sunday before sliding
to the north of the area on Monday. An area of low pressure will
cross the region on Tuesday into Wednesday. High pressure will
return for the latter part of the week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Main focus will be broad area of low pressure and associated
strong front located to our west that will move through the area
tonight. Ahead of this front, deep southerly flow has brought
PWATs near 1.5 to 1.7 inches in warm, moist airmass with
temperatures and dew points into the 50s and 60s. Several rounds
of locally heavy rain have already moved through and while much
of the area ins a lull as of this writing, additional rounds of
showers will move through this evening and again could be heavy
at times. There will continue to be a concern for hydro issues,
particularly for poor drainage and low lying areas that see
heavier rain. For further details on this, please see our hydro
section below. Otherwise, as we head into the overnight, a sharp
cold front will begin to cross the area NW to SE beginning
across the southern Poconos around 6z. This will occur as
precipitation becomes steadier as an area of low pressure moves
north and east along the aformentioned front. A winter Weather
Advisory remains in effect as we still expect rain to change to
freezing rain and sleet as the low levels see a sharp
temperature drop....from the 50s to below freezing within just a
a few hours. This should occur around the 6-7z time frame for
the southern Poconos and shortly there after across the Lehigh
Valley. Ice accretion should remain under a quarter inch so
don't expect widespread power outages but do expect surfaces to
quickly become slick and ice covered due to the freezing rain
and freezing of any already wet surfaces. The front will not
reach the I-95 corridor and places like Trenton and Philadelphia
until very late tonight just as the precip is exiting so we
don't expect wintry precipitation for these areas. The other
concern for tonight will be areas of fog, especially near the
coast and Delaware Bay due to the moist southerly flow off the
waters. This may be an issue until the front crosses early
Saturday. &&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Early Saturday, precipitation will be quickly exiting as the
low moves from a position right over the area quickly NE into
New England. The strong cold front will also be transversing the
coastal plain right around 12z and as a result daytime highs
will occur early with temperatures falling through the day.
Around sunrise, temperatures may still be above freezing from
I-95 S/E but late morning expect all areas to be in the 20s to
low 30s or even a bit colder in the far north...so a very sharp
cool down! As a result, even through we don't expect freezing
rain or wintry precip along the I-95 corridor there won't be a
lot of time for some areas between when the rain ends and
temperatures drop to freezing so any standing water and wet
surfaces will quickly freeze and become ice covered. Otherwise,
freezing rain/sleet occuring farther north will exit by late
morning with the remainder of the day seeing dry but cold and
gusty conditions with steady or falling temps.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Saturday night through Monday...As the low pressure continues to
move through the Canadian Maritimes, we will start to see high
pressure building into the region by late Saturday. The pressure
gradient will remain fairly tight across the Saturday night through
at least at least mid-day Sunday before starting to relax. This will
help to keep the winds up across the region. With a northerly flow,
cold air will filter into the area and it will feel markedly colder
than recent days. With the winds remaining up overnight, we will
also deal with some wind chills falling into the single digits
across much of the area and into the negatives across the southern
Poconos and higher terrain of northwest New Jersey.
High temperatures will remain cold through Sunday and Monday.
Although some moderating of the temps on Monday is expected as the
high shifts to the north of our area and we see more of return flow
develop across our area. Highs on Sunday will remain in the upper
teens across the north to the mid to upper 20s across the rest of
the area. Monday is expected to be around 5 degrees warmer than
Sunday.
Conditions through this period are expected to remain dry.
Monday Night Through Friday...
Overview...
A southern stream shortwave skirts by to our south off the Carolinas
Monday night. A trough across the eastern US amplifies and cuts off
Wednesday into Thursday, with large model disagreement on where this
occurs. Meanwhile, high amplitude ridge over western North America
gradually weakens along with a lack of high latitude blocking over
the Davis Strait. These features, along with additional shortwave
energy feeding into the northeast US, suggest the cut off low will
gradually fill and lift northeast of the Middle Atlantic by Fri.
For sensible weather, an Alberta Clipper gives two opportunities
for precipitation Monday night into Thursday.
Mon night through Tue night...With the approach of the Alberta
Clipper low, the first chance for light wintry precipitation is
possible. The ECMWF keeps a surface ridge to the east in place
longer compared to the GFS. Thus, the GFS begins precip as early
as Mon night while the ECMWF holds off until Tue. The GEFS mean
is more conservative compared to the GFS, with precip beginning
across the southern Poconos and Lehigh Valley later Tue night.
We continue to confine precip to the aforementioned areas for
Tue night, becoming more widespread across the remainder of
our region into Wed.
As for precipitation type, a consensus of the guidance maintains
2-meter temperatures below freezing during this period. Model
soundings indicate temperatures below freezing through the column,
in addition to the mid and upper levels being saturated with
respect to ice. While soundings indicate a veering low-level
wind profile, suggestive of warm air advection, soundings do
not indicate much in the way of a warm nose. Therefore, expect
predominantly snow, with little if any mixed precip at this
point. Given modeled QPF is relatively light, do not expect
more than a dusting to a couple inches of snowfall potential,
with the highest amounts focused northwest of the fall-line at
this time. With sub-freezing temperatures, this would make
roadways slick.
Temperatures near seasonal levels.
Wed thru Fri...Alberta Clipper moving through the lower Great Lakes
with eventual redevelopment further east, but the tough question
is exactly: where? The latest suite of 12Z/12 operational models
continue to diverge, with little run to run consistency. The GFS
develops low pressure off the NC coast Wed night and moves it
northeast along the northern wall of the Gulf Stream, well south
of the 40N/70W benchmark, into Thursday. The UKMET is similar.
These scenarios would have little impact on our region, with the
storm system remaining well offshore. Meanwhile, the ECMWF is much
further west, developing low pressure east of the Virginia Capes
Wed night, then northward through Cape Cod on Thu. It's expansive
precip shield on the western side of the system (a bit of a model
bias at times) is also suspect. Nevertheless, this solution has
greater impacts on our region in terms of wintry weather.
The respective ensembles are similar, the GEFS further east and the
EPS further west. But there is a lot of spread noted in the mid-
level height fields of both the GEFS and EPS regarding the placement
of the cutoff low, which translates into uncertainty with the
location of the attendant surface system, e.g., storm track. WPC
favors a blend of the GEFS and EPS ensembles, which places emphasis
on more extensive redevelopment further north and east of our
region, which would limit impacts.
This scenario would favor a return to generally fair weather
Thursday into Friday, and we continue that thinking with this
forecast, with caveat that confidence is on the lower side
given the uncertainty. Therefore, impactful weather is still
possible, and we advise paying attention to future forecasts.
Otherwise, it will be unseasonably cold Wednesday into Friday,
with temperatures 5 to 10 degrees below normal.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Widespread IFR conditions or lower expected, for both
ceilings and visibility due to precipitation and areas of mist
and fog. An abrupt shift from southwesterly to northwesterly
winds is expected around 06Z and later as a cold front moves
through the region NW to SE. Wind gusts to 25 kt are possible
behind the front. Average confidence.
Saturday...MVFR or lower is possible to start the day, with
brief and light fZRA and sleet possible at KABE and KRDG.
Conditions improving to VFR by 18z. Northwest winds gusting as
high as 25 kt. Average confidence.
Outlook...
Saturday night...VFR conditions expected. Northwest winds
around 10 to 15 knots. Confidence: High.
Sunday...VFR conditions expected. Northwest winds around 10 to 15
knots, becoming more northerly overnight. Confidence: High.
Monday...Mainly VFR conditions expected. Light north to northeast
winds. Increasing mid-high clouds late. Confidence: Moderate.
Monday night...Periods of light snow and IFR conditions are
possible late, mainly at ABE and RDG. Light northwest winds.
Tuesday through Wednesday...Periods of light snow and IFR
conditions are possible across all the terminals, with the
greatest potential in terms of intensity and duration at
ABE and RDG. Northwest winds 5 to 10 knots. Overall, lower
confidence prevails.
&&
.MARINE...
Periods of rain and fog will continue to result in visibility
restrictions tonight. In addition, expect SCA conditions to
persist through Saturday and beyond. Winds will be SW through
tonight then abruptly shift to NW Saturday as a cold front
crosses the waters early in the day and brings and and to fog
and rain.
Outlook...
Saturday night...VFR conditions expected. Northwest winds around 10
to 15 knots. Confidence: High.
Sunday...VFR conditions expected. Northwest winds around 10 to 15
knots, becoming more northerly overnight. Confidence: High.
Monday...Mainly VFR conditions expected. Light north to northeast
winds. Increasing mid-high clouds late. Confidence: Moderate.
Monday night...Periods of light snow and IFR conditions are
possible late, mainly at ABE and RDG. Light northwest winds.
Tuesday through Wednesday...Periods of light snow and IFR
conditions are possible across all the terminals, with the
greatest potential in terms of intensity and duration at
ABE and RDG. Northwest winds 5 to 10 knots. Overall, lower
confidence prevails.
&&
.HYDROLOGY...
Rainfall...Total rain amounts of 1 to 2 inches can be expected
through early Saturday. The heaviest rainfall, in terms of
accumulation, is generally expected across northern NJ.
Forecast Points...Many of our 48 hydrological forecast points will
see rises in the 2 to 6 foot range. For the most part, these rises
will remain well within bankful with the exception of the Passaic
basin. A few gages are now forecast to reach Caution Stage.
Outside of our 48 forecast points, poor drainage and/or low lying
flooding is possible through late tonight.
Specifically...
The Delaware basin will see rises up to 1/2 bankful.
The Schuylkill basin will see rises up to 1/2-3/4 bankful.
The Raritan basin will see rises up to 3/4 bankful.
The Passaic basin will see rises to 3/4 bankful to near bankful.
The NAEFS and SREF ensembles indicate that widespread 2.50 inch
basin averages would be needed to bring crests up to minor across
portions of the Raritan and Passaic basins. We are not expecting
this to occur at this time.
A review of snow on the ground indicates that much has melted across
the HSA. Mainly only trace amounts remain. Consequently, much of the
SWE is gone as well. The exception is across northern NJ and is one
of the reasons why the hydrologic models are 3/4 bankful or higher
across portions of the Passaic and Raritan basins.
River ice...As expected, the build up of ice on local rivers and
streams have taken a step backwards the last 36 hours. Observations
and images we are seeing show a melt has occurred.
Unfortunately, neither the formation or dissipation of an ice jam
can be predicted with certainty, although we know what can influence
them. The best approach is awareness and to take notice of day to
day changes on a river or stream of concern.
Ice jams can develop near river bends, near the confluence of
tributaries, where slope changes, and around bridges. Solid ice
cover is not an ice jam. There needs to be a restriction with flow.
Even with solid ice cover, water can flow freely under the ice.
A combination of well above normal temperatures for several days,
heavy rainfall, and additional runoff from snowmelt is a worst case
scenario for ice jams outside of the actual hydrology. Results and
impacts will be very different if rivers and streams are running
high or are above normal or as they are now, running low or below
normal. The more capacity a channel has, the more that channel can
withstand rises, and going into this event, the region had more
available channel than average.
As mentioned, awareness is the best approach. The high impact ice
jams we tend to hear about are those that break and cause flash
flooding downstream of a broken jam. Again, thanks to the high
capacity of channel we have, due to below average flows, and the
width of the channel itself (e.g. Delaware, Passaic, Raritan,
Schuylkill), the threat of flash flooding continues to be very low.
What has been more common in our Hydrologic Service Area (HSA), is
water building up behind a restriction or ice jam. Again, while this
cannot be precisely forecast, the process is a slow one. It could
take a day or days for water to build up behind a jam, rather than
hours. Preparation time is usually available.
Outside of our mainstem rivers, where the threat of flash flooding
is minimal, the flash flood threat (or flood threat) can increase
for smaller creeks or streams due to less available volume in the
channel. But on the flip-side, there is usually less water in these
tributaries to cause widespread impacts.
Temperatures get cold once again during Saturday and beyond. This
will reverse our current two day melting trend. A build up of ice
can be expected once again next week.
&&
.CLIMATE...
For today, January 12th:
Location Record High Temp Record Warm Minimum Temp
-------- ---------------- ------------------------
ACY 67 in 2017 49 in 2017
PHL 72 in 1890 49 in 2017
ILG 68 in 2017 46 in 2017
ABE 60 in 1932* 43 in 2017
TTN 68 in 1890 47 in 2017
GED 70 in 1975 N/A
RDG 63 in 2017* 47 in 2017
MPO 56 in 1975* N/A
*Preliminary Record Event Reports (RERs) were issued this morning
for ABE, RDG, and MPO, for record highs that were either tied or
broken. Temperatures may fluctuate further, and final reports will
be issued later today.
Record Daily Rainfall
Location (values under 1.8 inches)
-------- -------------------------
RDG 1.70 in 1915
ACY 1.19 in 1915
ILG 1.26 in 1900
GED 1.61 in 1991
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 4 AM to 10 AM EST Saturday for
PAZ060>062.
Winter Weather Advisory from 1 AM to 10 AM EST Saturday for
PAZ054-055.
NJ...Winter Weather Advisory from 4 AM to 10 AM EST Saturday for
NJZ001-007.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until midnight EST tonight for ANZ431-
450>455.
Small Craft Advisory until 6 PM EST Sunday for ANZ450>455.
Small Craft Advisory until 6 PM EST Saturday for ANZ430-431.
&&
Synopsis...Meola
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Meola
Aviation...Fitzsimmons/Meola
Marine...Fitzsimmons/Meola
Hydrology...
Climate...Hazardous weather outlook, Jan 12, 3:56 PM EST, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EST Fri Jan 12 2018 NJZ001-007-PAZ060>062-132100- Sussex-Warren-Berks-Lehigh-Northampton- 356 PM EST Fri Jan 12 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for northern New Jersey and east central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Periods of heavy rain through this evening may cause poor drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Temperatures will drop rapidly through the day Saturday into Saturday night. Any remaining water on untreated surfaces will freeze. Some accumulating snow is possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ054-055-132100- Carbon-Monroe- 356 PM EST Fri Jan 12 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Periods of heavy rain through this evening may cause poor drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Temperatures will drop rapidly through the day Saturday into Saturday night. Any remaining water on untreated surfaces will freeze. Some accumulating snow is possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ008>010-PAZ101-103-105-132100- Morris-Hunterdon-Somerset-Western Chester-Western Montgomery- Upper Bucks- 356 PM EST Fri Jan 12 2018 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Periods of heavy rain through tonight may cause poor drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain may change to a brief period freezing rain or sleet before ending Saturday morning as temperatures quickly drop, potentially resulting in slippery conditions. Any remaining water on untreated surfaces will freeze through Saturday night. Some accumulating snow is possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 132100- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Eastern Chester- Eastern Montgomery-Lower Bucks- 356 PM EST Fri Jan 12 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Periods of heavy rain through tonight may cause poor drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Temperatures will drop quickly through the day Saturday into Saturday night. Any remaining water on untreated surfaces will freeze through Saturday night. Some accumulating snow is possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ431-450>455-132100- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EST Fri Jan 12 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-132100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 356 PM EST Fri Jan 12 2018 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 8:44 AM EST | Marine Dense Fog Advisory | PHI | 15 hr | |
| Jan 12, 4:03 PM EST | Small Craft Advisory | PHI | 16 hr |
Nearby
Areal Flood Advisories in New Jersey, 2018Every areal flood advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.